# SDR DALA2024050204876

- Difficulty date: April 25, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38690
- Aircraft time: 33,674 hours, 12,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0311805) DURING CURRENT HEAVY CHECK PERFORMED ON FLIGHTSTAR (VQQ), A DENT AND BLEND OUT WAS FOUND ON THE EXTERNAL SKIN P/N 146A3231-59 BETWEEN STA 827 & STA 847 AND S23L & S24L. DAMAGE REPAIRED PER ERA 603782-14.
